# SDR MALA030312

- Difficulty date: June 13, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 6226342022
- Part serial: 5287
- Condition: Failed
- Location: Efis
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3056 LT EFIS TUBE WENT BLANK AFTER TAKEOFF.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LT LOWER EHSI SCREEN P/N 622-6342-022, SN/OFF 5287, SN/ON 3061, PER SAAB AMM 34-24-15-4.  OPS CHECK GOOD.
